# SDR 2004UALA01184

- Difficulty date: December 4, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 42,995 hours, 30,392 cycles
- Engine: Ge CFM56*
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEN DUE TO B-SYSTEM HYDRAULIC PRESSURE LIGHT.  PROBLEM COULD NOT BE REPEATED ON GROUND.  OPS CHECKED OK.  NO UNITS REPLACED.
